# SDR CALA2023070502165

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 90,003 hours, 21,901 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fastener
- Part number: CA18261C
- Condition: Missing
- Location: 611ab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LANDING LIGHT PANEL 611AB HAS 1 EA FASTENER MISSING. QC COMPLETING MATERIALS NEEDED FOR EPLACE.RECORDS UPDATE -- DC SPEED TAPE APPLIED, COMPLIED WITH EC/RA:#:3340-01562. ON WALK AROUND FOUND R WING LANDING LIGHT ACCESS PANEL 611AB MISSING 1 EA FASTENER ON OUTBOARD SIDE. PER ECRA 3340-01562 COMPLY WITH INTERIM REPAIR PART 1. INITIATE DIP TO INPSPECT SPEED TAPE APPLIED EVERY FLIGHT CYCLE AND COMPLETE PERMANENT REPAIR PER PART 3 WITHIN 3 FLIGHT CYCLES.  PERFORMED INTALLED SCREW AS REQUIRED ON RIGHT WING TAXI LIGHT COVER .
